# SDR 2001UALA02036

- Difficulty date: September 13, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N916UA
- Make and model: Boeing 737522
- Aircraft serial: 25383
- Aircraft time: 28,488 hours, 21,583 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Misdrilled
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 360 BL 0 FLOOR BEAM UPPER CAP WAS DRILLED INTO.  MAJOR REPAIR ACCOMPLISHEDINSTALLED ANGLE AND STRAP REPAIR.
